# SDR SWAA2025031001963

- Difficulty date: March 4, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 51,156 hours, 31,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT HATCH SIDEWALL LIGHT INOP<[01] R&R LEFT OVERWING EXIT HATCH SIDEWALL LIGHT REF AMM 33-51-01
